INVESTIGADORES
BELLINI Mauricio
artículos
Título:
Phantom cosmology with a decaying cosmological parameter induced from five-dimensional geometric vacuum
Autor/es:
JOSÉ EDGAR MADRIZ AGUILAR; MAURICIO BELLINI
Revista:
GRAVITATION & COSMOLOGY
Editorial:
MAIK Nauka/Interperiodica
Referencias:
Lugar: Moscu; Año: 2008 vol. 14 p. 286 - 286
ISSN:
0202-2893
Resumen:
Introducing a variable cosmological function Ë(t) in a geometrical manner from a 5D Riemann-flat metric, we investigate the possibility of having a geometric criterion to choose a suitable cosmological function Ë(t) for every 4D dynamical hypersurface capable of generating phantom cosmologies.
rds']